Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On subprojectivity of $ C(K,X)$


Authors: Manuel González and Javier Pello
Journal: Proc. Amer. Math. Soc. 147 (2019), 3425-3429
MSC (2010): Primary 46B03
DOI: https://doi.org/10.1090/proc/14481
Published electronically: May 9, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Banach space $ C(K,X)$ is subprojective if $ K$ is scattered and $ X$ is subprojective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B03

Retrieve articles in all journals with MSC (2010): 46B03


Additional Information

Manuel González
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad de Cantabria, E-39071 Santander, Spain
Email: manuel.gonzalez@unican.es

Javier Pello
Affiliation: Escuela Superior de Ciencias Experimentales y Tecnología, Universidad Rey Juan Carlos, E-28933 Móstoles, Spain
Email: javier.pello@urjc.es

DOI: https://doi.org/10.1090/proc/14481
Keywords: Banach space, subprojective space
Received by editor(s): November 6, 2018
Published electronically: May 9, 2019
Additional Notes: This research was supported in part by MICINN (Spain) Grant MTM2016-76958
Communicated by: Stephen Dilworth
Article copyright: © Copyright 2019 American Mathematical Society